# SDR CALA2025041403768

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 113,205 hours, 24,018 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 149N77503
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WHEEL WELL LEADING-EDGE SEAL OUTBOARD BRACKET SHOWS SIGNS OF CORROSION AND DAMAGE.  REMOVED AND REPLACED LE SEAL O/B BRACKET IAW B757-200 SRM 57-40- 02
